# SDR UIEA200800318

- Difficulty date: September 22, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 96,644 hours, 19,014 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB BOTH AUTOPILOTS A AND B WILL NOT ENGAGE.  BOTH TESTED OK ON GROUND.  A/P A AND B PITCH AND ROLL COMPUTERS,  FLIGHT CTL HYD PWR SHUT OFF SWITCHES ALL CHECKED IN ON POSITION.  ACCESS BOXES INSTALLATION OCCURRED OK.  MSP ELECT CONNECTORS INSPECTION NO FAULTS.
